# SDR AALA2018121989019

- Difficulty date: November 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57450047200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON THE INBOARD SKIN ON THE  FIXED LEADING EDGE RIB UNDER THE ROOT FILLER FAIRING BETWEEN STATION 0 - 700,  RIB 1 TO 2,  LT WING.  REPAIRED THE SKIN IAW EA 287405.
